# SDR CALA2022082602188

- Difficulty date: August 25, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A300*
- Aircraft serial: 1573
- Aircraft time: 61,196 hours, 26,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D5311423620091
- Condition: None
- Location: L/H Fr16 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FR16 DOOR STOP #7 HAS CRACK INDICATIONS IN HOLE #1 AT 3 O''CL OCK IN THE INTERCOSTAL PER HAECO LCQ N/R 9296133/26133 GEN BY V0 61632
